Geometric & Functional Analysis GAFA

, Volume 4, Issue 4, pp 373–398

Embedding Riemannian manifolds by their heat kernel

  • P. Bérard
  • G. Besson
  • S. Gallot
Article

DOI: 10.1007/BF01896401

Cite this article as:
Bérard, P., Besson, G. & Gallot, S. Geometric and Functional Analysis (1994) 4: 373. doi:10.1007/BF01896401

Abstract

By embedding a class of closed Riemannian manifolds (satisfying some curvature assumptions and with diameter bounded from above) into the same Hilbert space, we interpret certain estimates on the heat kernel as giving a precompactness theorem on the class considered.

Copyright information

© Birkhäuser Verlag 1994

Authors and Affiliations

  • P. Bérard
    • 1
  • G. Besson
    • 1
  • S. Gallot
    • 2
  1. 1.Institut FourierUniversité de Grenoble 1St Martin d'HèresFrance
  2. 2.École Normale Supérieure de LyonLyonFrance